# SDR ASAA1058228

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 13,229 hours, 3,931 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW OVERTEMP LIGHT ON.  FOUND LT FWD OVERHEAT SENSOR FAULT ON WHCU DURING OPS TEST.  REF MM 30 41 00.  IT WAS A "HARD FAULT" WITH HISTORY.  MOVED SPARE SENSOR SWITCH TO "SPARE" POSITION REF FIM TASK 30 41 00 810 812 LIGHT EXTINGUISHED & WHCU BITE TEST PASSED.  OPS CHECK OK.
